RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 5, Pages 197–218 (Mi fpm1152)  

This article is cited in 1 scientific paper (total in 1 paper)

Theorems on equalization and monomiality in a relatively free Grassmann algebra

L. M. Tsybulya

Moscow State Pedagogical University

Abstract: In this paper, we prove theorems on equalization and monomiality, which are essential for developing the structural theory of T-spaces in a relatively free algebra $k\langle1,x_1,…,x_i,…\rangle/([[x_1,x_2],x_3])^T$ over an infinite field $k$ of characteristic $p>2$. Additionally, some specifics of the case $p=2$ are considered.

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 163:6, 759–773

Bibliographic databases:

UDC: 512.552

Citation: L. M. Tsybulya, “Theorems on equalization and monomiality in a relatively free Grassmann algebra”, Fundam. Prikl. Mat., 14:5 (2008), 197–218; J. Math. Sci., 163:6 (2009), 759–773

Citation in format AMSBIB
\Bibitem{Tsy08}
\by L.~M.~Tsybulya
\paper Theorems on equalization and monomiality in a~relatively free Grassmann algebra
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 5
\pages 197--218
\mathnet{http://mi.mathnet.ru/fpm1152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533589}
\elib{http://elibrary.ru/item.asp?id=12174997}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 163
\issue 6
\pages 759--773
\crossref{https://doi.org/10.1007/s10958-009-9714-6}
\elib{http://elibrary.ru/item.asp?id=15303843}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73249122008}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1152
  • http://mi.mathnet.ru/eng/fpm/v14/i5/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Grishin, L. M. Tsybulya, “On the structure of a relatively free Grassmann algebra”, J. Math. Sci., 171:2 (2010), 149–212  mathnet  crossref  mathscinet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:155
    Full text:48
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020